AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
\(R\)-Linear Endomorphism of \((R)_n\) Preserving Invariants
Bernard R. McDonald
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1983; 67 pp; softcover
Volume: 46
ISBN-10: 0-8218-2287-X
ISBN-13: 978-0-8218-2287-6
List Price: US$21
Individual Members: US$12.60
Institutional Members: US$16.80
Order Code: MEMO/46/287
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia